# SDR REXA2012051300724

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 25,361 hours, 22,073 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSV'S LIFE VEST BAG DAMAGED.  REMOVED AND REPLACED OBSV'S LIFE VEST IN ACCORDANCE WITH AMM 25-61-03.
